Intensity fluctuations in radiation of charged particles moving in disordered media
Zh.S. Gevorkian
Physica A: Statistical Mechanics and its Applications, 2000, vol. 276, issue 1, 10-21
Abstract:
Intensity fluctuations under diffusion mechanism of radiation of charged particles are considered in this paper. The variances of integrated intensities are calculated. It is shown that they are small compared with the corresponding average quantities. Fluctuations of spectral-angular intensity are of order of average intensity. Three- and one-dimensional random fields are considered.
Keywords: Charged particle; Radiation; Disordered media (search for similar items in EconPapers)
Date: 2000
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437199004008
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:276:y:2000:i:1:p:10-21
DOI: 10.1016/S0378-4371(99)00400-8
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().